# SDR MASA20211105545

- Difficulty date: October 13, 2021
- Submitted: November 6, 2021
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL600*
- Aircraft serial: 15124
- Aircraft time: 19,138 hours, 14,552 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 6003189429
- Part serial: NA
- Condition: None
- Location: Latch Mechanism,
- Part time: 19,138 hours, 14,552 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR LATCH MECHANISM HOUSING STOP WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ700/900 SRM 52-11-02-05-PSA REV B, FIGURE 5, ITEM 410, EA 79-2021-245. DEFECT LOCATION: LATCH MECHANISM, PAX DOOR
